# SDR MASA200600358

- Difficulty date: February 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,432 hours, 5,576 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6611 LAS - INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM.
